Get your Health question answered in 3 easy steps

126 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Lapband done recently, had diarrhea last night , morning stomach ache what is the cause ?

I had diarrhea before I went to bed last night but I woke up still having the painful stomach ache and now my bowel movements are a bloody chunk of goowhat should I do I am 19 years old and female. I do not know of this being a problem in my familys medical history , however I know that there is diabetes and high blood pressure . I recently had the LapBand done in December but everything has been amazing....there have been to problems. I have never had any kind of problem with bloody stool, yet my stool is now a bright red color and is very mucus like. My stomach hurts very bad and I am extremely uncomfortable. please help!
Mon, 11 Jul 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
welcome

seems suffering from gastritis consult near by physician

dr ajay aggarwal
General & Family Physician Dr. Prahlad S. Patki's  Response
Probably it is a gastrointestinal infection ? due to water and or food problem. By now you must be fine. Take care of your eating habits.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....